# SDR 9700429941

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3324L
- Make and model: Doug DC-9-32
- Aircraft serial: 47103
- System (JASC): 2420 · AC Generation System
- Part: Gen Contl Panel
- Part number: 976J2544
- Condition: Malfunctioned
- Location: Rt Generator
- Part time: 40,356 hours
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

RIGHT GENERATOR DROPPED OFF LINE ACCOMPANIED BY AC CROSSTIE LOCKOUT LIGHT ILLUMINATED.  FLIGHT RETURNED TO LIT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RIGHT GENERATOR CONTROL PANEL, OPERATIONAL CHECK NORMAL.
